## 28th American Road Race of Champions





November 5 – 7, 2021

2022 SARRC, 2022 ECR, 2021 APC, 2021 Spec MX-5 Challenge Series presented by Toyo Tires, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA
Sanction No: 21-R-20443, 21-E-20444

### A Spectator Regional Event at the 2.54 Mile Michelin Raceway Road Atlanta Circuit **Schedule of Events**

"Pre-race Tech"	On Wednesday and Thursday, drivers with current Annual Tech & Gear decals may bring their logbooks to the Tech Shed and receive their weekend Tech stickers.
WED, Nov 3, 2021 4:00 pm – 7:00 pm	Registration for track sanctioned Test Day; SCCA weekend & Pre-race Tech. Express Tech at Registration – bring vehicle logbook with current annual and no notations with registration slip.
5:00 pm – 9:00 pm	Gates are open for Paddock Move-In
THU, Nov 4, 2021	
7:00 am – 12:00 noon 7:00 am – 9:00 pm	Registration for track sanctioned Test Day and SCCA weekend Gates are open for Paddock Move-In
1:00 pm – 9:00 pm	Tech Inspection open. Those with current Tech & Gear decals may bring logbook only.
2:00 pm – 8:30 pm	Registration for SCCA Driver, Crew, Guest and Race Staff
	Information for the Michelin Raceway Road Atlanta Test Day can be obtained through www.RoadAtlanta.com or by calling 1-800-849-RACE (7223)

Contacts	Chief Steward – Russ Gardner russ@russgardner.com
	Race Chairman – Bob Hudson <u>bob.hudson.atlanta@gmail.com</u>

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	CF, F5, FF, FST, FV
Group 3	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 4	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 5	SRF, SRF3
Group 6	SM, SMSE, SSM, SM-T, SMSE-T
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2021 Series)
Group 9	ECR (2022 Series)
Group 10	Spec MX-5 Challenge Series presented by Toyo Tires

# 28th American Road Race of Champions





November 5 – 7, 2021

2022 SARRC, 2022 ECR, 2021 APC, 2021 Spec MX-5 Challenge Series presented by Toyo Tires, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA
Sanction No: 21-R-20443, 21-E-20444

FRI, Nov 5, 2021	<b>NOTE:</b> Atlanta Region strives for <u>"seamless" qualifying</u> sessions. Clean-up will be after every other Group. Stranded cars from the initial Group will be covered by the appropriate flag(s) for the following session.
7:00 am - 1:00 pm	Driver, Crew, Guest, and Race Staff Registration
7:15 am	Corner Marshal meeting at <b>Turn 11 bridge</b> . All Race Staff report to stations
7:15 am to 30 minutes	Tech Inspection open (those with current Annual Tech may bring logbook
after last Qualifier	only). Scales Open after initial rush. Priority will be given to Impounded cars.
7:45 am	Group 1 cars proceed to grid – NO revving of engines!
NOTE: Drivers Meeting	Mandatory Drivers' Meeting at Tech following each qualifying group.
8:00 am - Green Course	Group 1 - 20 Minute Qualifying
8:20 am	Group 2 - 20 Minute Qualifying
8:50 am	Group 3 - 20 Minute Qualifying
9:10 am	Group 4 - 20 Minute Qualifying
9:40 am	Group 5 - 20 Minute Qualifying
10:00 am	Group 6 & 10 combined - 20 Minute Qualifying
10:30 am	Group 7 - 20 Minute Qualifying
10:50 am	Group 8 - 20 Minute Qualifying
11:30 am	Group 1 - 20 Minute 2022 SARRC Race
12:00 pm LUNCH	Track Tours at the discretion of the Chief Steward and Race Chair
1:05 pm	Group 2 - 20 Minute 2022 SARRC Race
1:35 pm	Group 3 - 20 Minute 2022 SARRC Race
2:05 pm	Group 4 - 20 Minute 2022 SARRC Race
2:35 pm	Group 5 - 20 Minute 2022 SARRC Race
3:05 pm	Group 6 - 20 Minute 2022 SARRC Race
3:35 pm	Group 7 - 20 Minute 2022 SARRC Race
4:05 pm	Group 8 - 45 Minute 2021 Atlantic Pro Cup Race
5:00 pm	Social (drinks and hors d'oeuvres) at Paddock Grill; all participants are invited.

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	CF, F5, FF, FST, FV
Group 3	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 4	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 5	SRF, SRF3
Group 6	SM, SMSE, SSM, SM-T, SMSE-T
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2021 Series)
Group 9	ECR (2022 Series)
Group 10	Spec MX-5 Challenge Series presented by Toyo Tires

# 28<sup>th</sup> American Road Race of Champions





November 5 – 7, 2021

2022 SARRC, 2022 ECR, 2021 APC, 2021 Spec MX-5 Challenge Series presented by Toyo Tires, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA
Sanction No: 21-R-20443, 21-E-20444

SAT, Nov 6, 2021	All Saturday ARRC/SARRC races are 20 laps or 40 minutes, whichever shall occur first
7:00 am – 1:00 pm	Driver, Crew, Guest, and Race Staff Registration
7:15 am	Corner Marshal meeting at <b>Turn 11 bridge</b> . All Race Staff report to stations
7:30 am – 9:15 am	Scales Open at Tech
7:45 am	Cars for the 8:00 am warm-up session proceed to grid – NO revving of
	engines!
8:00 am – Green Course	10-Minute warm-up for Groups 1, 3, 4, 6 Only
8:15 am	10-Minute warm-up for Groups 2, 5, 7 Only
8:30 am	Group 1 - ARRC Championship & 2022 SARRC Race
9:20 am	Group 2 - ARRC Championship & 2022 SARRC Race
10:10 am	Group 3 - ARRC Championship & 2022 SARRC Race
11:00am	Group 10 - 20-Minute Spec MX-5 Challenge Series presented by Toyo Tires
11:30 am LUNCH	Track Tours at the discretion of the Chief Steward and Race Chair
12:35 pm	Time Trials National Tour (+/- 45 minutes)
1:20 pm	Group 4 - ARRC Championship & 2022 SARRC Race
2:10 pm	Group 5 - ARRC Championship & 2022 SARRC Race
3:00 pm	Group 6 - ARRC Championship & 2022 SARRC Race
3:50 pm	Group 7 - ARRC Championship & 2022 SARRC Race
4:40 pm – 5:30 pm	Time Trials National Tour (+/- 45 minutes)
5:45 pm	Social & Dinner at the Hospitality Chalet. All participants are invited. 2021 ARRC Championship Awards recognition during dinner.

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	CF, F5, FF, FST, FV
Group 3	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 4	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 5	SRF, SRF3
Group 6	SM, SMSE, SSM, SM-T, SMSE-T
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2021 Series)
Group 9	ECR (2022 Series)
Group 10	Spec MX-5 Challenge Series presented by Toyo Tires

# 28th American Road Race of Champions





November 5 – 7, 2021

2022 SARRC, 2022 ECR, 2021 APC, 2021 Spec MX-5 Challenge Series presented by Toyo Tires, and Time Trials National Tour Sanctioned by the Atlanta Region SCCA
Sanction No: 21-R-20443, 21-E-20444

SUN, Nov 7, 2021	
7:00 am - 10:00 am	Driver, Crew, Guest, Race Staff, and Shush Session Registration at the
	Registration Building. Shush Session Registration MUST be completed prior
	to attending the drivers meeting at 9:30 am in Paddock.
7:15 am	Corner Marshal meeting at <b>Turn 11 bridge</b> . All Race Staff report to stations
7:30 am +/-	Shush Session Drivers & Instructors meeting at TBD; Tech at Grid
8:05 am	Groups 8, 9 - 20 Minute Qualifying
	Mandatory Drivers' Meeting at Tech for Groups 8 and 9 immediately
	following qualifying
8:30 am - 9:50 am	Time Trials National Tour (+/- 70 minutes)
10:00 am - 12:00 pm	Lunch - Quiet Time (NO RACE ENGINES) - Shush Sessions on Track
12:10 pm	Group 10 - 20 Lap or 40 Minutes Race, whichever shall occur first / Spec
	MX-5 Challenge Series presented by Toyo Tires
1:00 pm	Group 8 - 45 Minute Race
	Group 9 - 90 Minute Race – Run concurrently
2:35 pm	10-minute worker break; swap over to TTNT sessions
2:45 pm – 4:50 pm	Time Trials National Tour (+/- 125 minutes) includes breaks for different
	groups.

Group 1	B-Spec, GTL, EP, FP, HP, SPU, STL, STU, T-3, T-4, SM5, LC, MXP
Group 2	CF, F5, FF, FST, FV
Group 3	ASR, GT-1, GT-2, GT-3, GTA, SPO, AS, ITO, T-1, T-2, GTX, PX
Group 4	ITA, ITR, ITS, IT7, IT7R ITC, ITB, ITT, ITX
Group 5	SRF, SRF3
Group 6	SM, SMSE, SSM, SM-T, SMSE-T
Group 7	P1, P2, FA, FX, FE, FE2, FC, FS
Group 8	Atlantic Pro Cup (2021 Series)
Group 9	ECR (2022 Series)
Group 10	Spec MX-5 Challenge Series presented by Toyo Tires